The Hamiltonian structure of the Bogoyavlensky lattice

Kazuhiro Hikami, Rei Inoue

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

We study the Hamiltonian structure of the Bogoyavlensky lattice, which is an integrable differential-difference equation and is a generalization of the Volterra model. We construct the lattice W algebras by use of the dynamical variables of the Bogoyavlensky lattice, and also show the bi-Hamiltonian structure thereof. The quantization of the lattice W algebras is briefly discussed.

Original languageEnglish
Pages (from-to)776-783
Number of pages8
JournalJournal of the Physical Society of Japan
Volume68
Issue number3
DOIs
Publication statusPublished - Jan 1 1999
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'The Hamiltonian structure of the Bogoyavlensky lattice'. Together they form a unique fingerprint.

Cite this